# SDR ABXA070134

- Difficulty date: April 5, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 56,735 hours, 61,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 99234843
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SUBFLOOR CRACKED AT LEFT BUTT LINE 50, FS 180.  REPAIRED SUBFLOOR LEFT BUTT LINE 50 AT STA 180 IAW DC9 SRM 53-01.
